# SDR SWAA2020033031622

- Difficulty date: March 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1673 BATTERY PACK COME ON MOMENTARILY. / REMOVED AND REPLACED M1673 BATTERY PACK AND PERFORMED GOOD TEST OF NEW BATTERY PACK PER AMM 33-51-06-960-805. 93128U 22MAR20
